# SDR VNAA0705005

- Difficulty date: May 18, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 7,983 hours, 8,167 cycles
- Engine: Ge CF343B1
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Nr 2 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A NR 2 GENERATOR OFF MESSAGE ILLUMINATED DURING TAKEOFF.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED AN OPERATIONAL TEST OF THE NR 2 ENGINE GENERATOR IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 24-11-00-861-801.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
